American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20A05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Michael C. Laskowski and Koushik Pal. Model companion of ordered theories with an automorphism. Trans. Amer. Math. Soc. 367 (2015) 6877-6902.
Abstract, references, and article information   
View Article: PDF

[2] B. A. Bernstein. Postulates for abelian groups and fields in terms of non-associative operations . Trans. Amer. Math. Soc. 43 (1938) 1-6. MR 1501932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Oystein Ore. Errata: ``On the theorem of Jordan-H\"older'' [Trans.\ Amer.\ Math.\ Soc. {\bf 41} (1937), no. 2, 266--275; 1501901] . Trans. Amer. Math. Soc. 41 (1937) 482. MR 1500514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Oystein Ore. On the theorem of Jordan-H\"older . Trans. Amer. Math. Soc. 41 (1937) 266-275. MR 1501901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Morgan Ward. Postulates for the inverse operations in a group . Trans. Amer. Math. Soc. 32 (1930) 520-526. MR 1501550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] B. A. Bernstein. Errata: ``Operations with respect to which the elements of a Boolean algebra form a group'' [Trans.\ Amer.\ Math.\ Soc. {\bf 26} (1924), no. 2, 171--175; 1501271] . Trans. Amer. Math. Soc. 27 (1925) 600. MR 1500497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] B. A. Bernstein. Operations with respect to which the elements of a Boolean algebra form a group . Trans. Amer. Math. Soc. 26 (1924) 171-175. MR 1501271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. E. Edington. Abstract group definitions and applications . Trans. Amer. Math. Soc. 25 (1923) 193-210. MR 1501239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edward V. Huntington. Errata: ``Note on the definitions of abstract groups and fields by sets of independent postulates'' [Trans.\ Amer.\ Math.\ Soc. {\bf 6} (1905), no. 2, 181--197; 1500705] . Trans. Amer. Math. Soc. 7 (1906) 591. MR 1500478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Leonard Eugene Dickson. On semi-groups and the general isomorphism between infinite groups . Trans. Amer. Math. Soc. 6 (1905) 205-208. MR 1500707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Eliakim Hastings Moore. On a definition of abstract groups . Trans. Amer. Math. Soc. 6 (1905) 179-180. MR 1500704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Edward V. Huntington. A set of postulates for real algebra, comprising postulates for a one-dimensional continuum and for the theory of groups . Trans. Amer. Math. Soc. 6 (1905) 17-41. MR 1500691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Leonard Eugene Dickson. Errata: ``Definitions of a group and a field by independent postulates'' [Trans.\ Amer.\ Math.\ Soc. {\bf 6} (1905), no. 2, 198--204; 1500706] . Trans. Amer. Math. Soc. 6 (1905) 547. MR 1500477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Edward V. Huntington. Errata: ``A set of postulates for real algebra, comprising postulates for a one-dimensional continuum and for the theory of groups'' [Trans.\ Amer.\ Math.\ Soc. {\bf 6} (1905), no. 1, 17--41; 1500691] . Trans. Amer. Math. Soc. 6 (1905) 546. MR 1500475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Leonard Eugene Dickson. Definitions of a group and a field by independent postulates . Trans. Amer. Math. Soc. 6 (1905) 198-204. MR 1500706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Edward V. Huntington. Note on the definitions of abstract groups and fields by sets of independent postulates . Trans. Amer. Math. Soc. 6 (1905) 181-197. MR 1500705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Eliakim Hastings Moore. Notes and errata: ``A definition of abstract groups'' [Trans.\ Amer.\ Math.\ Soc. {\bf 3} (1902), no. 4, 485--492; 1500616] . Trans. Amer. Math. Soc. 5 (1904) 549. MR 1500460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Edward V. Huntington. Two definitions of an abelian group by sets of independent postulates . Trans. Amer. Math. Soc. 4 (1903) 27-30. MR 1500621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Eliakim Hastings Moore. A definition of abstract groups . Trans. Amer. Math. Soc. 3 (1902) 485-492. MR 1500616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia